# SDR CALA2014111901453

- Difficulty date: November 14, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 45,554 hours, 14,720 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 341111
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 250 FOR 260 AUTOPILOT DISCONNECTED & WE HAD AN IRS LIGHT ON MASTER CAUTION, WITH A FAULT LIGHT ON THE OVERHEAD LT IRS.  COMPLETED QRH WITH NO CHANGE.  PLACED ON NO AUTO LAND STATUS DUE TO RT IRU.  R & R, NO TIME TO PERFORM RTS.  STICKER INSTALLED IAW MM 34-11-11 & 34-21-00.  ROTABLE PARTS CHANGE WAS INDICATED TT 1705827 SN OFF 09316 IPC REFERENCE NR.
